# SDR 2012FA0000093

- Difficulty date: January 24, 2012
- Submitted: February 3, 2012
- Operation: General aviation
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3037081CS
- Condition: Unlocked
- Location: Cabin
- Part time: 6,086 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 AND NR 2 LT SEAT DID NOT HAVE "SPRING-LOADED TRACK FITTING" PROPERLY ENGAGED INTO THE SEAT TRACK.  THIS IS THE 2ND ACFT FOUND TO HAVE THIS CONDITION.  DUPLICATE PROBLEMS SUGGEST THE DESIGN OF THE SAFETY LOCKING DEVICE THAT SHOULD PREVENT THE SEAT FROM DISENGAGING FROM THE SEAT TRACK SYS IN CASE THE OTHER 4 FITTINGS (FEET) HAPPEN TO ALIGN WITH THE SEAT TRACK OPENINGS.  MM STATES THAT INSTALLING TECH NEEDS TO "ACCESS THE SPRING LOADED CHAIR FITTING IN THE CHAIR INBD BASE.  ROTATE THE FITTING DOWN AND EXTEND WITH A SCREWDRIVER TO ENGAGE THE TRACKS.  THEMM ADDS TO THE FOLLOWING CHECK: " TRACK THE SEAT FORE AND AFT TO CHECK THE OPERATION", WHICH WITH ENSURE PROPER OPERATION BUT THE ADDITIONAL RECOMMENDATION WOULD BE TO DO AN ADDITIONAL VISUAL INSPECTION FOR VERIFICATION OF PROPER FITTING ENGAGEMENT.
